CSpace

Browse/Search Results:  1-10 of 76 Help

Selected(0)Clear Items/Page:    Sort:
ON THE STANDING WAVES FOR THE X-RAY FREE ELECTRON LASER SCHRODINGER EQUATION 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 2022, 页码: 41
Authors:  Cao, Daomin;  Feng, Binhua;  Luo, Tingjian
Favorite  |  View/Download:79/0  |  Submit date:2023/02/07
XFEL Schr?dinger equation  nonlinear elliptic equations  normalized solutions  orbital stability  strong instability  
HOLDER CONTINUITY OF SOLUTIONS FOR A CLASS OF DRIFT-DIFFUSION EQUATIONS 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 2022, 页码: 29
Authors:  Nguyen, Quoc-Hung;  Sire, Yannick;  Truong, Le Xuan
Favorite  |  View/Download:76/0  |  Submit date:2023/02/07
Drift-diffusion equations  dissipative SQG  regularity  De Giorgi method  
STOCHASTIC DIFFERENTIAL EQUATION WITH PIECEWISE CONTINUOUS ARGUMENTS: MARKOV PROPERTY, INVARIANT MEASURE AND NUMERICAL APPROXIMATION 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B, 2022, 页码: 43
Authors:  Chen, Chuchu;  Hong, Jialin;  Lu, Yulan
Favorite  |  View/Download:129/0  |  Submit date:2023/02/07
   Invariant measure  Markov chain  weak convergence  backward Euler method  stochastic differential equations with piecewise continuous arguments  
ON MULTIPLICITY OF SEMI-CLASSICAL SOLUTIONS TO NONLINEAR DIRAC EQUATIONS OF SPACE-DIMENSION n 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 2021, 卷号: 41, 期号: 9, 页码: 4105-4123
Authors:  Ding, Yanheng;  Dong, Xiaojing;  Guo, Qi
Favorite  |  View/Download:123/0  |  Submit date:2022/04/02
Nonlinear Dirac equation  Semi-classical solutions  Multiplicity  Variational methods  subcritical and critical nonlinearity  
DECAY ESTIMATES FOR NONLINEAR SCHRODINGER EQUATIONS 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 2021, 卷号: 41, 期号: 8, 页码: 3973-3984
Authors:  Fan, Chenjie;  Zhao, Zehua
Favorite  |  View/Download:132/0  |  Submit date:2021/10/26
Nonlinear Schrodinger equation  decay estimate  
SECOND ORDER ESTIMATES FOR COMPLEX HESSIAN EQUATIONS ON HERMITIAN MANIFOLDS 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 2021, 卷号: 41, 期号: 6, 页码: 2619-2633
Authors:  Dong, Weisong;  Li, Chang
Favorite  |  View/Download:147/0  |  Submit date:2021/04/26
Complex Hessian equations  Second order estimates  Hermitian manifolds  
STRUCTURE OF POSITIVE SOLUTIONS TO A CLASS OF SCHRODINGER SYSTEMS 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES S, 2021, 卷号: 14, 期号: 6, 页码: 1857-1870
Authors:  Cheng, Xiyou;  Zhang, Zhitao
Favorite  |  View/Download:130/0  |  Submit date:2022/04/02
Schrodinger system  Positive solution  Existence and uniqueness  Synchronized solution  
LIOUVILLE TYPE THEOREMS FOR FRACTIONAL AND HIGHER-ORDER FRACTIONAL SYSTEMS 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 2021, 卷号: 41, 期号: 5, 页码: 2269-2283
Authors:  Cao, Daomin;  Qin, Guolin
Favorite  |  View/Download:175/0  |  Submit date:2021/04/26
Fractional Laplacians  Henon-Lane-Emden systems  decay estimates  higher-order fractional Laplacians  Lionville type theorems  
CHAOS CONTROL IN A SPECIAL PENDULUM SYSTEM FOR ULTRA-SUBHARMONIC RESONANCE 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B, 2021, 卷号: 26, 期号: 2, 页码: 847-860
Authors:  Chen, Xianwei;  Fu, Xiangling;  Jing, Zhujun
Favorite  |  View/Download:149/0  |  Submit date:2021/04/26
Pendulum equation  homoclinic chaos  heteroclinic chaos  chaos control  Melnikov methods  
NUMERICAL INVESTIGATION OF ENSEMBLE METHODS WITH BLOCK ITERATIVE SOLVERS FOR EVOLUTION PROBLEMS 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B, 2020, 卷号: 25, 期号: 12, 页码: 4905-4923
Authors:  Ju, Lili;  Leng, Wei;  Wang, Zhu;  Yuan, Shuai
Favorite  |  View/Download:246/0  |  Submit date:2021/01/14
Ensemble method  ensemble-based time stepping  block CG  block GMRES  iterative linear solver